# SDR 2021FA0000157

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: General aviation
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 3,421 hours, 2,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 002228
- Condition: Failed
- Location: Emergency Lights
- Part time: 3,421 hours, 2,681 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CABIN BEGAN FLICKERING IN FLIGHT. AFTER LANDING, TROUBLESHOOTING REVEALED A FAILED EMERGENCY LIGHTS BATTERY. BATTERY ASSEMBLY WAS REPLACED WITH NEW AND NO FURTHER DEFECTS WERE NOTED. THIS REPORT SUBMITTED TO COMPLY WITH PART 135 OPERATOR'S GENERAL MAINTENANCE MANUAL REQUIREMENTS.
